MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sheath liner tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly calcified, mildly stenotic, moderately tortuous femoral artery.A safari2 guidewire, 20mm non-boston scientific (bsc) pre-dilatation balloon catheter, and 23-25mm acurate prime delivery system were passed through the 14f isleeve introducer sheath without issue.The tavr procedure was successfully completed.At the conclusion of the procedure difficulty was encountered removing the 14f isleeve introducer sheath.Upon removal a tear through the sheath liner at the distal end was observed.No patient complications were reported.
 
Event or Problem Description
It was reported that a sheath liner tear occurred.Procedure summary a 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly calcified, mildly stenotic, moderately tortuous femoral artery.A safari2 guidewire, 20mm non-boston scientific (bsc) pre-dilatation balloon catheter, and 23-25mm acurate prime delivery system were passed through the 14f isleeve introducer sheath without issue.The tavr procedure was successfully completed.At the conclusion of the procedure difficulty was encountered removing the 14f isleeve introducer sheath.Upon removal a tear through the sheath liner at the distal end was observed.Patient status no patient complications were reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: h6 device codes.H6 component codes.H6 evaluation method codes.H6 evaluation result codes.H6 evaluation conclusion codes.Device technical analysis the 14f isleeve introducer sheath was returned and device analysis was performed by a boston scientific quality technician.The returned device consisted of a 14f isleeve introducer sheath with the dilator pushed completely through the sheath and protruded from the sheath tip.The device was visually and microscopically evaluated.The 14f isleeve introducer sheath was kinked approximately 15.25cm and 20cm distal of the strain relief.Two (2) of the three (3) expansion seams were expanded with the tip split at one of the seams.The expanded seams and tip of the 14f isleeve introducer sheath occurred along the seam line and is expected during use of the device; therefore, this is not considered device damage.The tip of the 14f isleeve introducer sheath was split along both sides of an expansion seam causing a portion of the tip to protrude upward creating a flap.No sheath liner tear was present.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21882158
Report Number2124215-2025-23992
Device Sequence Number8631504
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260520(10)34064918
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034064918
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown